Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A necessary and sufficient condition for minimizing a convex Frechet differentiable function on a certain hyperplane
Autore:
Li, HL; Liu, YH; Matache, V; Yu, PL;
Indirizzi:
Natl Chiao Tung Univ, Inst Informat Management, Hsinchu, Taiwan Natl ChiaoTung Univ Hsinchu Taiwan nformat Management, Hsinchu, Taiwan Univ Nebraska, Dept Math, Omaha, NE 68182 USA Univ Nebraska Omaha NE USA 68182 Nebraska, Dept Math, Omaha, NE 68182 USA Univ Kansas, Sch Business, Lawrence, KS 66045 USA Univ Kansas Lawrence KSUSA 66045 s, Sch Business, Lawrence, KS 66045 USA
Titolo Testata:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
fascicolo: 1, volume: 253, anno: 2001,
pagine: 290 - 296
SICI:
0022-247X(20010101)253:1<290:ANASCF>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Keywords:
convex function; Frechet differentiable; quadratic programming;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
4
Recensione:
Indirizzi per estratti:
Indirizzo: Li, HL Natl Chiao Tung Univ, Inst Informat Management, Hsinchu, Taiwan Natl Chiao Tung Univ Hsinchu Taiwan Management, Hsinchu, Taiwan
Citazione:
H.L. Li et al., "A necessary and sufficient condition for minimizing a convex Frechet differentiable function on a certain hyperplane", J MATH ANAL, 253(1), 2001, pp. 290-296

Abstract

A convex Frechet differentiable function is minimized subject to a certainhyperplane at a point if the function is minimized in all directions whichare defined by a finite set of vectors. The proposed approach is differentfrom the Lagrange multiplier approach. At the end of this paper, a linear program is formulated to solve the case when the above given convex function is quadratic. (C) 2001 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/04/20 alle ore 21:42:04